# SDR 02FDEA00513

- Difficulty date: July 23, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,236 hours, 38,455 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE, HIGH OIL TEMP (OFF SCALE HIGH) FOUND BAD CONNECTION AT OIL TEMP SENSOR.  PER CREW INFO WINDMILLING WAS LESS THAN 30 MIN.  FOUND BROKEN WIRE AT C/P ON NR 1 ENG OIL TEMP BULB.  REMOVED AND REPLACED C/P D530 IAW SWPM.  PERFORMED ENGINE WINDMILLING INSPECTION IAW M/M.   NO DEFECTS FOUND.  REPLACED NR 1 ENGINE MAIN OIL FILTER P/N AC-9806F-65, LEAK CKS GOOD.  NR 1 ENG OIL TEMPERATURE INDICATOR, OPS CHECK GOOD IAW JRH.
